It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am 28- have had acne forever, been on every retinoid in the past and my skin has become very sensitive. Over past one year stepped down treatment to just differin at night and neutorgena healthy defense in daytime- 4 months ago skin started getting really dry (and I had been breaking out more)- then started putting aqauphor on my face to help the dryness. Now over past week I have noticed hundreds of small tiny bumps on my face all over- they can be seen more when I make my skin taut. I feel aweful- what should I do- go back to differin? Will it make it worse? Are these bumps b/c my skin is too dry? Please please help me- right now I am so anxious everytime I look at my skin I want to die- please- suggest something to me- has this ever happened to any of you





All times are GMT -7. The time now is 04:55 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!